Title: Hyperbolic automorphisms and Anosov diffeomorphisms on nilmanifolds
Authors: Dekimpe, Karel # ×
Issue Date: 2001
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:353 issue:7 pages:2859-2877
Abstract: We translate the problem of finding Anosov diffeomorphisms on a nilmanifold which is covered by a free nilpotent Lie group into a problem of constructing matrices in GL(n; Z) whose eigenvalues satisfy certain conditions. Afterwards, we show how this translation can then be solved in some specific situations. The paper starts with a section on polynomial permutations of Q(K), a subject which is of interest on its own.
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science